# SDR DALA2022011300273

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 16,733 hours, 6,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8264967) DURING INSPECTION FOUND EMERGENCY SIDEWALL LIGHT RH OVERWING INOP. REMOVED OVERWING EXIT SIDEWALL LIGHT IN REF WITH B737 AMM 33-21. INSTALLED LIGHT IAW B737 AMM 33-21. OPS CHECK GOOD.
